# SDR SWAA2019041031580

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 34,226 hours, 20,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D717011005
- Part serial: 32928
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS BETWEEN BS. 560 TO BS. 640 CAME ON AND WENT OFF AFTER TURNING EMERGENCY LIGHT SWITCH TO ON.      R&R BATTERY PACK IAW AMM.
